# SDR SWIA200514432

- Difficulty date: January 24, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 28,781 hours, 37,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  CHECKED DOOR, CLEANED AND LUBED ROLLERS, LUBED HANDLE, OPERATIONAL CHECK SATISFACTORY.
